# SDR SWAA2021081622992

- Difficulty date: October 13, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 64,304 hours, 37,854 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Rod
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE PANEL 551GB; THE INBOARD MOST FORWARD SUPPORT ROD IS BROKE AT THE THREADED ROD END. / REMOVED AND REPLACED SUPPORT ROD IAW AMM 57-50-02.
